Vitamin B12 supplementss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1221
   Posted 7/5/2010 2:18 PM (GMT -7)   
does anyone know if vit b12 supplements can make you have anxiety? i was just reading a site that said that is one of the side affects. i have been having alot of anxiety this weekend and it seems as though after i take this my anxiety gets worse.

i am taking them because i was deficient last year and then was told i could stop. i started taking the supplements a few months ago but i'm wondering if it is building up in my system. that is what the injections do. but i know the injections and supplements are different.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 7/5/2010 2:44 PM (GMT -7)   
I take the injections and it has no bearing on my a/p
i did take the supplements a couple yrs back and i dont recall any problen with them either
talk to your doc....i would
tk care
lyn
                 Co Mod for... CROHNS..ANXIETY/ PANIC.....ALZHEIMERS
        DX.. a/p ....crohns ...fibro... pyoderma gangrenosum..seizures....deaf
            meds..lyrica..pentasa...valproic acid..ativan...diazepam....t 3 s prn
                  Help HEALING WELL...DONATE...www.HealingWell.com
                        WE CAN N WILL GET THRU THIS TOGETHER
                                                   LYN                       


hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1221
   Posted 7/5/2010 2:50 PM (GMT -7)   
thanks lyn - just wondering why i feel so anxious. trying to figure it out. i am going to a new doc tomorrow so i will ask him. my stomach is upset too and i know that can be a side affect. can also be of anxiety too. ha

doctors have a hard job - trying to figure it all out - guess that's why they call it a practice - they really don't know either without trial and error what symptoms mean.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/5/2010 4:03 PM (GMT -7)   
Generally, when vitamin B12 supplements are taken orally then there is little chance of side effects occurring.

Some people choose to take vitamin B12 administered with an injection. This type of ingestion as been associated with the following side effects:

mild diarrhea
anxiety and panic attacks
heart palpitations
insomnia
breathing problems
chest pain
skin rash, hives or itchy swollen skin
Some health professionals believe that patients develop these reactions not because of the B12, but because of the preservatives that are part of the injection formula.

Kindly,

Kitt

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 7/8/2010 7:35 AM (GMT -7)   
Exactly what my doc said Kitt
spot on as per norm
huggles
                 Co Mod for... CROHNS..ANXIETY/ PANIC.....ALZHEIMERS
        DX.. a/p ....crohns ...fibro... pyoderma gangrenosum..seizures....deaf
            meds..lyrica..pentasa...valproic acid..ativan...diazepam....t 3 s prn
                  Help HEALING WELL...DONATE...www.HealingWell.com
                        WE CAN N WILL GET THRU THIS TOGETHER
                                                   LYN                       

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:39 AM (GMT -7)
There are a total of 2,735,338 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
340 Guest(s), 12 Registered Member(s) are currently online.  Details
81GyGuy, tennisplayer, tickcheckguy, Scaredy Cat, Loutucky, grandpaof4, Derwood, jabele, maria2016, Denikeef, Fairwind, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer